# SDR V0XD20170830005

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Bs 377-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FROM BS 677 TO 708 HAS SIGNS OF CORROSION.  EVALUATED SEAT RAIL AND FOUND CORROSION TO BE OUT OF LIMITS IAW REO 670-53-00-013,  REV J.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49.
